MathSciNet Relay Station
MathSciNet bibliographic data
MR1430761 (98b:47074) 47H17 (47H10)
Liu, Liwei Approximation of fixed points of a strictly pseudocontractive mapping. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1363–1366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement